IJPAM: Volume 66, No. 1 (2011)

ON A NEW IMPROVEMENT OF
VAN DER CORPUT'S INEQUALITY

Xiaoming Zhang$^1$, Lokenath Debnath$^2$
$^1$Zhejiang Broadcast and TV University
Haining, 314400, P.R. CHINA
e-mail: [email protected]
$^2$Department of Mathematics
University of Texas - Pan American
Edinburg, TX 78539, USA
email: [email protected]


Abstract.A new improvement of Van Der Corput's inequality is made in this paper.

Received: November 8, 2010

AMS Subject Classification: 26D15

Key Words and Phrases: Van Der Corput's inequality, Franel's inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 1